# SDR DL757100345

- Difficulty date: November 21, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 636 S7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING DETAILED SCRIBE LINE INSP FOUND DENT WITH GOUGES STA 636 APPOX JUST BELOW S 7L, DAMAGE REVEALED AFTER PAINT STRIPPED FROM AREA, DENT IS TAGGED LISTED ON ADF AS SCRATCH CTL NR 14140001, BUT OBVIOUS DENT WITH REMAINING GOUGES.  ACCOMPLISHED ERA 478387-14 REV ORIG AT SAA SAT REF NON ROUTINE CARD 142781.
